Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deenem

Am i the only one who isnt benefiting from Retin-A?

Recommended Posts

IM sure its been 3 months or so and my face still looks the same, just less peeling and scaly skin but im still getting zits and cyst. should i just stop and move onto something else or keep going with the same zitty face? despite the zits, my skin was looking more youthful and soft before i went on Retin A. I cant go back to the derm because i dont have insurance now. im so frustrated.Again

Share this post


Link to post
Share on other sites

Retin-A was horrible for me. I did both Retin-A and Retin-A Micro. It just burned my skin off. If it's not working, I would not bother with it. Try experimenting with drinking more water or vitamins, etc.

Share this post


Link to post
Share on other sites
IM sure its been 3 months or so and my face still looks the same, just less peeling and scaly skin but im still getting zits and cyst. should i just stop and move onto something else or keep going with the same zitty face? despite the zits, my skin was looking more youthful and soft before i went on Retin A. I cant go back to the derm because i dont have insurance now. im so frustrated.Again

It was horrible for me also, and I only used it for a week. You can check out my thread "What Retin-A does to your face" I got my face from lava red to my regular complexion in just under two days!

But I have been getting compliments with people saying my face looks much better! I was using Aczone and Clindagel before Retin-A. Aczone morning and night, Clindagel at night. Then I was prescribed Retin-A, and was told to only use Aczone in morning, Retin-A at night, and Clindagel as a spot treatment. Ever since the first night I put on that Retin-A was a nightmare, but I have stopped using it and will think through very thoroughly next time I decide I want to try Retin-A again.

Share this post


Link to post
Share on other sites

I really like Retin A, but after 3 months you should at least see good results. Are you on the highest dosage? If not, maybe consider switching?

If you already are, ditch it and try something else.

Share this post


Link to post
Share on other sites

You could always just make another appointment with the dermatologist and tell him or her it is a follow-up with your treatment with Retin-A. They will not mind, because it is their job!

That is how I was prescribed RAM in the first place; it was from a follow-up appointment for my previous medicines. If the dermatologist finds that you are correctly using the dosage for Retin-A and there is no improvement, then he or she will most likely prescribe you with something new!

Good luck! ;)

Share this post


Link to post
Share on other sites

I would give it more time, I read somewhere on the internet that it took someone 6 months before it started working, they where glad they stuck with it because now they have clear skin.

Share this post


Link to post
Share on other sites

I am on the lowest dosage of Tretinoin (0.025) and after having been on it for about 6 weeks I have seen some great improvement. I am not perfect yet by any means but they say you should start to see significant results by your 3rd month. Are you moisturizing afterward? I found that when I wasn't. my skin responded horribly. Then I started applying moistrizer 30 minutes after the Retin A and the results were great.

Share this post


Link to post
Share on other sites

Retin-A never worked for me.I still broke out and it made me red and scaly and I tried it for a year.

Now I'm on Differin .3%.For some reason adapalene (differin) works better for me then isotrinion

(retin-a and tazorac) It also doesnt give me the scaly flakes and the blotchy redness.

Share this post


Link to post
Share on other sites

i did renova and retin-a...both gave me the initial breakout and then made te initial breakout stay (i did do the full four months). i'm now using tazorac which is made with tazoretene...the chemical is very similar to tretinoin but this actually seems to be working. it could also be that this time around i'm using aczone

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×